Title: Obituary: Igor Vajda
Authors: van der Meulen, Edward ×
Janzura, M
Liese, F #
Issue Date: 2011
Publisher: Institute of Mathematical Statistics
Series Title: IMS Bulletin vol:40 issue:3 pages:8-9
ISSN: 1544-1881
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Statistics Section
Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.